# SDR DL72S011121

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- Aircraft time: 61,882 hours, 46,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65609902
- Condition: Blown
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT UNABLE TO PRESSURIZE IN CLIMBOUT.  FOUND DUCT BLOWN ON RT PACK.  REPLACED DUCT AND CONTROLLER PRECAUTIONARY.  PRESSURIZED A/C, CHECKS OK.  NO LEAKS FOUND.  A/C OK FOR SERVICE.
